A material coordinate treatment of the sea-ice dynamics equations

Morland, L. W. and Staroszczyk, R. (1998) A material coordinate treatment of the sea-ice dynamics equations. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 454 (1979). pp. 2819-2857. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:18
Last Modified: 14 Aug 2018 16:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/52715
DOI: 10.1098/rspa.1998.0283

Actions (login required)

View Item